# SDR SWAA2013111822464

- Difficulty date: November 6, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,228 hours, 24,067 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Part number: 6546881
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB ROD FAIRING CRACKED AT FASTENER HOLE.  REPAIRED DOUBLER IAW SRM.
